# SDR DALA2017110407936

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER FRONT SPAR CAP FORWARD FLANGE, FIRST HOLE BELOW LEADING EDGE SKIN SPLICE IS OUT-OF-ROUND & UNABLE TO PERFORM OPEN-HOLE HFEC INSPECTION. REPAIRED IAW PRI 561916-14AD, REV 0, & 1,  AND ER/A 561916-14AD, REV ORIG.
